Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 151, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Dec 26, 2015, 5:01 PM CST for Carter County, Love County, Marshall County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2015, 5:01 PM CST (23:01 UTC)
- Expired
- Dec 26, 2015, 5:30 PM CST
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Carter County, OK, Love County, OK, Marshall County, OK
The radar
The Norman radar (KTLX), 148 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 26, 12:35 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
615
WFUS54 KOUN 262301
TOROUN
OKC019-085-095-262330-
/O.NEW.KOUN.TO.W.0151.151226T2301Z-151226T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
NORTHWESTERN MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 530 PM CST
* AT 501 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR MARIETTA...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ARDMORE...MARIETTA...LONE GROVE...DICKSON...OVERBROOK...LAKE MURRAY AND
BURNEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3388 9718 3390 9718 3392 9721 3391 9724
3389 9725 3390 9729 3422 9721 3423 9701
3420 9693 3417 9693 3417 9688 3387 9713
TIME...MOT...LOC 2301Z 205DEG 36KT 3393 9718
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
KURTZ2 follow-up statements
564
WWUS54 KOUN 262311
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CST SAT DEC 26 2015
OKC019-085-095-262330-
/O.CON.KOUN.TO.W.0151.000000T0000Z-151226T2330Z/
LOVE OK-CARTER OK-MARSHALL OK-
511 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHEASTERN LOVE...SOUTHEASTERN CARTER AND NORTHWESTERN MARSHALL
COUNTIES...
AT 511 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR OVERBROOK...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...DICKSON...OVERBROOK AND LAKE MURRAY.
LAT...LON 3402 9724 3422 9721 3423 9701 3420 9693
3417 9693 3417 9688 3397 9709
TIME...MOT...LOC 2311Z 205DEG 36KT 3402 9713
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
KURTZ410
WWUS54 KOUN 262321
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CST SAT DEC 26 2015
OKC019-085-095-262331-
/O.EXP.KOUN.TO.W.0151.000000T0000Z-151226T2330Z/
LOVE OK-CARTER OK-MARSHALL OK-
521 PM CST SAT DEC 26 2015
...THE TORNADO WARNING FOR NORTHEASTERN LOVE...SOUTHEASTERN CARTER
AND NORTHWESTERN MARSHALL COUNTIES WILL EXPIRE AT 530 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHEASTERN CARTER COUNTY.
LAT...LON 3402 9724 3422 9721 3423 9701 3420 9693
3417 9693 3417 9688 3397 9709
TIME...MOT...LOC 2319Z 205DEG 36KT 3402 9713
$$
KURTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Dec 26, 4:59 PM CST, 2 minutes earlier.
Area forecast discussion, Dec 26, 4:59 PM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CST SAT DEC 26 2015
.DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND BEHIND THE
COLD FRONT THIS AFTERNOON. LOW LEVEL SHEAR AND VERY LOW LCLS
CONTRIBUTED TO ONE TORNADO REPORT EARLIER...AND THIS TREND WILL
CONTINUE ACROSS SE OK THROUGH TONIGHT WHERE SOME INSTABILITY
RESIDES. THE SIGNIFICANT PRECIP WILL COME TO AN END FOR AREA
AROUND 06Z AS THE FRONT CONTINUES TO SURGE SOUTHWARD.
HOWEVER...STILL EXPECT WIDELY SCATTERED SHOWERS BEHIND IT BEFORE
STRONG LIFT APPROACHES FROM THE SW.
HEAVY PRECIP WILL AGAIN DEVELOP LATE TONIGHT ACROSS SOUTHWESTERN
OK AHEAD OF THE APPROACHING LOW, AS STRONG ISENTROPIC ASCENT
DEVELOPS. BY THIS TIME SFC TEMPS ALONG/WEST OF I44 WILL DROP
BELOW FREEZING ACROSS SW OK. MOST PROFILES SUGGEST THE INITIAL
PRECIP TYPE WILL BE IN THE FORM OF FREEZING RAIN FOR MOST OF THE
NIGHT AND EVENTUALLY TRANSITION TO SLEET DURING THE MORNING HOURS
AS THE COLD AIR DEEPENS. EVEN IF THE TRANSITION OCCURS EARLIER
THAN EXPECTED, LEADING TO LESS ICE ACCUMULATION, NORTHERLY WIND
GUSTS NEAR 40 TO 50 MPH WILL LEAD TO MORE POWER OUTAGES. FOR THIS
REASON, A ICE STORM WARNING HAS BEEN ISSUED FOR SW OK. FURTHER
NORTH ACROSS NW OK, THE MAIN PRECIP TYPE WILL BE SNOW AND
SUFFICIENT SNOW RATES COMBINED WITH THE NORTHERLY WINDS WILL
RESULT IN BLIZZARD CONDITIONS DEVELOPING LATE TONIGHT THROUGH
EARLY TOMORROW MORNING. A DRY SLOT WILL RESULT IN A 'GAP' IN THE
PRECIP SUNDAY AFTERNOON ALONG AND WEST OF I35...BUT ADDITIONAL
PRECIP WILL FOLLOW EARLY SUNDAY EVENING THROUGH EARLY MONDAY
AFTERNOON WITH THE UPPER LOW. SLEET AND SNOW WILL ACCOMPANY THE
LOW ACROSS CENTRAL AND NORTHERN OK DURING THIS TIME. THE WINTER
STORM WARNING HAS BEEN EXTENDED EASTWARD INTO PORTIONS OF CENTRAL
OK SINCE CONFIDENCE IS HIGH ENOUGH THAT COMBINED SLEET AND SNOW
TOTALS WILL NEAR 2-4 INCHES, ALONG WITH LIGHT ICING BEFOREHAND.
MOST OF THE SNOW WILL BEGIN TO EXIT THE NE FA DURING THE MID
AFTERNOON HOURS MONDAY, BUT SOME SNOW MAY LINGER THROUGH THE LATE
AFTERNOON. BY THIS TIME, HOWEVER, ONLY LIGHT SNOW WILL BE PRESENT.
BELOW AVG TEMPS ARE EXPECTED THROUGH THE WORK WEEK, WITH SOME
LIGHT SNOW AGAIN POSSIBLE BY WED AM MAINLY ACROSS NORTHERN OK.
LESS THAN 1 IN OF ACCUMULATION IS EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 34 35 25 31 / 90 100 90 60
HOBART OK 29 32 24 30 / 90 90 90 40
WICHITA FALLS TX 37 38 27 34 / 90 90 90 30
GAGE OK 23 25 20 26 / 80 80 90 50
PONCA CITY OK 32 34 28 30 / 90 90 90 60
DURANT OK 45 46 35 39 / 100 100 90 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING UNTIL 6 PM CST MONDAY FOR OKZ006>008-013-
019-025-027>029-037-038.
ICE STORM WARNING UNTIL 6 PM CST MONDAY FOR OKZ011-012-015>018-
021>024-033>036.
BLIZZARD WARNING UNTIL 6 PM CST MONDAY FOR OKZ004-005-009-010-
014.
WINTER WEATHER ADVISORY UNTIL 6 PM CST MONDAY FOR OKZ020-026-030-
039-040-044-045.
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR OKZ026-028>032-
039>043-045>048-050>052.
TX...WINTER STORM WARNING UNTIL 6 PM CST MONDAY FOR TXZ083>085-087.
WINTER WEATHER ADVISORY UNTIL 6 PM CST MONDAY FOR TXZ086-088>090.
&&
14/03Hazardous weather outlook, Dec 26, 12:14 PM CST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1214 PM CST SAT DEC 26 2015 OKZ004>048-050>052-TXZ083>090-271815- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1214 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... STRONG TO SEVERE STORMS WILL BE POSSIBLE MAINLY SOUTHEAST OF I-44 THIS AFTERNOON AND EVENING. HAIL AND STRONG WINDS WILL BE THE PRIMARY THREATS...BUT THERE IS ALSO A LOW CHANCE OF TORNADOES. .HEAVY RAIN AND FLOODING... A FLASH FLOOD WATCH IS IN EFFECT FOR OKLAHOMA...GENERALLY EAST OF A LINE FROM CHANDLER TO NORMAN TO WAURIKA. .COLD... TEMPERATURES WILL TURN ABRUPTLY COLDER TODAY. STRONG NORTH WINDS WILL PUSH WIND CHILLS INTO THE TEENS AND SINGLE DIGITS BY SUNDAY MORNING IN MUCH OF CENTRAL AND WESTERN OKLAHOMA. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS PARTS OF CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .WINTER PRECIPITATION... A POTENTIALLY DANGEROUS WINTER STORM WILL BEGIN TONIGHT...AND CONTINUE THROUGH MONDAY. ACCUMULATING SNOW AND ICE ARE LIKELY ACROSS THE AREA...ESPECIALLY IN WESTERN OKLAHOMA. WHILE THERE IS STILL SOME UNCERTAINTY REGARDING THE TIMING AND LOCATIONS OF THE VARIOUS PRECIPITATION TYPES...IT APPEARS LIKELY THAT HEAVY SNOW AND BLOWING SNOW WILL AFFECT PARTS OF WESTERN OKLAHOMA. ICE IS LIKELY TO ACCUMULATE FROM NORTH CENTRAL OKLAHOMA TO SOUTHWEST OKLAHOMA AND SURROUNDING PARTS OF NORTH TEXAS. BY MONDAY MORNING...MOST OF THE PRECIPITATION SHOULD HAVE CHANGED TO SNOW. IN SOUTHEAST OKLAHOMA...A COLD RAIN IS EXPECTED. STRONG WINDS MAY CAUSE NEAR-BLIZZARD CONDITIONS IN WESTERN OKLAHOMA ON SUNDAY...AND POSSIBLY MONDAY. THE WINDS MAY ALSO INCREASE TREE AND POWER LINE DAMAGE CAUSED BY ICE. IF YOU PLAN ON TRAVELING THIS WEEKEND OR EARLY NEXT WEEK OVER ANY PART OF THE CENTRAL OR SOUTHERN PLAINS...CONTINUE TO CHECK THE FORECAST FOR THE LATEST UPDATES. CONFIDENCE ON WHAT TYPE OF WEATHER WILL IMPACT THE AREA USUALLY INCREASES WITH EACH UPDATE. .HEAVY RAIN AND FLOODING... SEVERAL INCHES OF RAINFALL MAY OCCUR THIS WEEKEND...AND FLOODING MAY RESULT...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AREA UNTIL MONDAY MORNING. .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND WESTERN NORTH TEXAS. SOME STRONG TO SEVERE STORMS WITH HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS WILL BE POSSIBLE. .COLD... MUCH COLDER WEATHER WILL CONTINUE THROUGH NEXT WEEK. THIS WILL CAUSE ADDITIONAL DIFFICULTIES FOR THOSE WHO LOSE POWER BECAUSE OF ICE OR STRONG WINDS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Dec 26, 12:46 PM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1246 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM FLASH FLOOD NORMAN 35.22N 97.44W
12/26/2015 CLEVELAND OK BROADCAST MEDIA
6 TO 12 INCHES OF WATER REPORTED AT HIGHWAY 35NB AND
HIGHWAY 9 EXIT.
&&
MDAYLocal storm report, Dec 26, 1:11 PM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
111 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL CROWELL 33.98N 99.72W
12/26/2015 E1.00 INCH FOARD TX PUBLIC
&&
MDAYLocal storm report, Dec 26, 2:08 PM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
208 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TORNADO 7 NE BYARS 34.94N 96.96W
12/26/2015 MCCLAIN OK PUBLIC
&&
MDAYSpecial weather statement, Dec 26, 2:48 PM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
248 PM CST SAT DEC 26 2015
OKZ043-048-262115-
ATOKA OK-COAL OK-
248 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATOKA AND EASTERN COAL
COUNTIES UNTIL 315 PM CST...
AT 247 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR ATOKA...MOVING
NORTH AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ATOKA...COALGATE...STRINGTOWN...LEHIGH...TUSHKA...WARDVILLE...PHILLIPS...
BOGGY DEPOT PARK...CHOCKIE...ATOKA RESERVOIR AND WESTERN MCGEE CREEK
LAKE.
LAT...LON 3430 9597 3430 9635 3477 9631 3477 9609
3468 9609 3468 9589 3460 9588 3459 9582
TIME...MOT...LOC 2047Z 193DEG 44KT 3443 9615
KURTZSpecial weather statement, Dec 26, 3:27 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CST SAT DEC 26 2015
OKZ047-051-052-262200-
BRYAN OK-MARSHALL OK-JOHNSTON OK-
327 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN...MARSHALL AND
SOUTHEASTERN JOHNSTON COUNTIES UNTIL 400 PM CST...
AT 325 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR KINGSTON...
MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...KINGSTON...RAVIA...MILBURN...REAGAN...NIDA...RUSSETT...
COLEMAN...FILLMORE...LITTLE CITY...WOODVILLE...NORTHEASTERN LAKE TEXOMA
AND OAKLAND.
LAT...LON 3390 9669 3397 9688 3437 9675 3439 9653
3427 9641 3424 9641
TIME...MOT...LOC 2125Z 207DEG 40KT 3400 9676
KURTZSpecial weather statement, Dec 26, 4:49 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CST SAT DEC 26 2015
OKZ046-050-262315-
CARTER OK-LOVE OK-
449 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER AND NORTH
CENTRAL LOVE COUNTIES UNTIL 515 PM CST...
AT 449 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR BURNEYVILLE...
MOVING NORTH AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...OVERBROOK...BURNEYVILLE AND LAKE MURRAY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 16 AND 32.
LAT...LON 3384 9740 3416 9734 3419 9716 3411 9700
3389 9718 3392 9721 3390 9725 3386 9726
3387 9728 3389 9731 3387 9731 3385 9733
3388 9732 3388 9733 3384 9735
TIME...MOT...LOC 2249Z 201DEG 41KT 3388 9731
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:24 AM CST | River Flood Warning | OUN | Carter, Johnston, Murray | 3 days |
| Dec 26, 7:24 AM CST | River Flood Warning | OUN | Love | 4 days |
| Dec 26, 7:39 AM CST | River Flood Warning | OUN | Pottawatomie, Seminole | 62 hr |
| Dec 26, 8:50 AM CST | Special Weather Statement | OUN | Cleveland | 25 min |
| Dec 26, 9:14 AM CST | River Flood Warning | OUN | Bryan | 4 days |
| Dec 26, 9:14 AM CST | River Flood Warning | OUN | Atoka, Bryan | 6 days |
| Dec 26, 9:14 AM CST | River Flood Warning | OUN | Atoka | 6 days |
| Dec 26, 9:15 AM CST | Special Weather Statement | OUN | Oklahoma | 30 min |
| Dec 26, 9:19 AM CST | Special Weather Statement | OUN | Grady, Oklahoma | 26 min |
| Dec 26, 9:32 AM CST | Special Weather Statement | OUN | Stephens | 28 min |
| Dec 26, 9:41 AM CST | Special Weather Statement | OUN | Pontotoc | 34 min |
| Dec 26, 9:47 AM CST | Special Weather Statement | OUN | Cleveland | 28 min |
| Dec 26, 9:49 AM CST | Special Weather Statement | OUN | Oklahoma | 26 min |
| Dec 26, 10:59 AM CST | Special Weather Statement | OUN | Caddo | 31 min |
| Dec 26, 11:03 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 42 min |
| Dec 26, 11:11 AM CST | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 49 min |
| Dec 26, 11:19 AM CST | Severe Thunderstorm Warning | OUN | Jackson | 41 min |
| Dec 26, 11:56 AM CST | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| Dec 26, 12:05 PM CST | Special Weather Statement | OUN | Cleveland | 25 min |
| Dec 26, 12:18 PM CST | Special Weather Statement | OUN | Hughes | 27 min |
| Dec 26, 12:22 PM CST | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Dec 26, 12:24 PM CST | Special Weather Statement | OUN | Carter | 36 min |
| Dec 26, 12:58 PM CST | Tornado Warning | OUN | Carter, Garvin, Murray | 32 min |
| Dec 26, 1:27 PM CST | Tornado Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie | 33 min |
| Dec 26, 1:55 PM CST | Tornado Warning | OUN | McClain, Pontotoc, Pottawatomie | 20 min |
| Dec 26, 2:10 PM CST | Tornado Warning | OUN | Pottawatomie, Seminole | 10 min |
| Dec 26, 2:48 PM CST | Special Weather Statement | OUN | Atoka, Coal | 27 min |
| Dec 26, 2:57 PM CST | Tornado Warning | OUN | Atoka, Coal | 21 min |
| Dec 26, 3:27 PM CST | Special Weather Statement | OUN | Johnston, Marshall | 33 min |
| Dec 26, 4:26 PM CST | Tornado Warning | OUN | Atoka, Coal | 34 min |
| Dec 26, 4:31 PM CST | Blizzard Warning | OUN | Beckham, Ellis, Harmon, Harper, Roger Mills, Woods and 1 more | 35 hr |
| Dec 26, 4:31 PM CST | Ice Storm Warning | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 13 more | 23 hr |
| Dec 26, 4:31 PM CST | Winter Weather Advisory | OUN | Canadian, Carter, Cleveland, Cotton, Garfield, Garvin and 17 more | 48 hr |
| Dec 26, 4:49 PM CST | Special Weather Statement | OUN | Love | 26 min |
| Dec 26, 4:57 PM CST | Tornado Warning | OUN | Coal, Hughes | 18 min |
| Dec 26, 5:08 PM CST | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 37 min |
| Dec 26, 5:20 PM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Murray | 25 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.